advertisement
Question
Posted by: Pumkin | 2004/11/09

Suitable Birth Control

Since my daughter's birth a year ago, I have been on Microval and was told that as soon as I stop breastfeeding I would have to change to something else. Prior to my pregnancy I was on Tripahsil. With my hectic schedule lately I am scared of slipping up though and have considered changing to the injection but I am afraid of side effects - apparently weight gain is one of them. What do u suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are side effects with all forms of contraception but not everyone has them. You would really have to try it for a while to see what effects it has on you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement